# SDR DHL2006364004

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 580219004
- Part serial: CCI64464
- Condition: Stiff
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

AT FL350-MINUS 48C NR 1 THROTTLE VERY DIFFICULT TO MOVE.  THROTTLE DOES NOT MOVE AT ALL IN AUTO THROTTLE.  PERFORMED IN FLT ENG SHUT DOWN DUE TO JAMMED NR 1 THROTTLE.  REMOVED AND REPLACED NR 1 ENG THROTTLE CABLE ASSY FROM PYLON AT PANEL 423DL TO MEC, C/W S/B 76-007.
